Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for irritation in eyes

Answered by
Dr.
Dr. N. K. Misra

Ophthalmologist

Practicing since :1977

Answered : 1215 Questions

default
Posted on Thu, 10 Sep 2015 in Vision and Eye Disorders
Question: have irritation in my eyes, feels like something is inside. Help no doctor avaliable at this time
doctor
Answered by Dr. N. K. Misra 5 hours later
Brief Answer:
irritation

Detailed Answer:
My dear,
Thanks for sending your query to us.
There is a possibility that a foreign body is impected in the eye and is causing this irritation and that will not respond to any medication. For that you can wash your eye with water and see if irritation goes away.
If it persists you have to contact a hospital in your area where an eye specialist is available.Washing the eye and everting the lid and washing may dislodge the particle.

Lubricating eye drop like refresh tears Eye drop or tears naturale Eye drop or Polyvin e.d.or CCS eye drop can be put in 1 hourly and will help.
Please do get back to me in case of any further query in this regard.Y
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Topics

Recent questions on  Eye drop

doctor1 MD

hi,i have been diagnosed with mild epilepsy and was put on the tablet la*******,i cant remember the full name off top of my head,i began to have really itchy,inflamed eyes after a while,and my doc gave me antibiotic drops to treat,however my eyes became worse,and again after seeing doctor,he advised to stop taking epilepsy tabs,but to carry on with the eyedrops,however on a night i am feeling short of breath now,as if somebody is stood on my chest.advise if you can..

doctor1 MD

Hi I have a four month old son who had sticky eyes after birth and was given eye drops I used them for a a week or two and now his right eye is better and the left is getting better but it looks considerably smaller than the other. I stopped using them much beofre i started to notice the change. What could be causing this? Could it be the eye drops?

doctor1 MD

My 4 month old litt;e baby boy has an eye infection since birth. He has a green discharge from the eye and constant watering of the eye which is making the skin ont he side of his face very red and sore. He has had two courses of eye drops (antibiotics) which made no difference at all. Lately I noticed that the second eye is becoming infected. I am currently just washing it with sterile water and cotten wool as I have been from birth but still no improvement. Should I see the dr again?

doctor1 MD

I have angioedema, however, the redness, itching and discomfort I have been experiencing for the past week is growing worse and is only located on the outsides of both underarms. I take doxepin for the angioedema. I have been using three new prescription eye drops for cataract pre/post op: 1. Gatifloxacin 2. Lotemax and 3. Prolensa (my next op is 6/30/14 for my right eye). This new condition only began after my first cataract surgery on 6/16/14 and kept me awake most of last night. I am using neosporone on both sites. Thank you for any information you might offer. CW

doctor1 MD

Hi Doctor Please suggest what is this problem on eyes and how it can be cured.

doctor1 MD

Bottom eye lids swollen, tender to the touch and when I blink. Skin under eye is swollen and pinkish in color. When bottom eye lids are pulled away there is puss in lining of the lids. Began about six days ago, some crusting in eye lashes upon...

doctor1 MD

Hi,My 5yrs old son when ever he wakes up in the morning he cries saying that he is not able to see the sun light or light and starts rubbing his eyes.we also found that eyes swell up and find redness only at the time of wakes up and after a while...